# SDR IPXA2021020565364

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,486 hours, 13,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE WILL NOT ARM.   DEFERRED L-1 DOOR SLIDE W/REF TO MEL 52-11-01-4. C/N M734800 ASSIGNED.DISCOVERED DEBRIS IN THE GIRT BAR ANCHORS IN THE FLOOR.  CLEANED AND RELUBRICATED ANCHORS AND BAR.  OPERATIONAL CHECK NORMAL.  GOOD ECAM INDICATION REF AMM 52-10-00.  M734800 CLOSED.  PLACARD REMOVED.
